Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

34 Publikationen

2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901361 OA
Decerf, B., & Riedel, F. (2016). Disambiguation of Ellsberg equilibria in 2x2 normal form games (Center for Mathematical Economics Working Papers, 554). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2675321 OA
Lin, Q., & Riedel, F. (2014). Optimal consumption and portfolio choice with ambiguity (Center for Mathematical Economics Working Papers, 497). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2677397
Riedel, F., & Sass, L. (2014). Ellsberg games. Theory and Decision, 76(4), 469-509. doi:10.1007/s11238-013-9381-4
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901523 OA
Bleile, J. (2014). Cautious Belief Formation (Center for Mathematical Economics Working Papers, 507). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901565 OA
Mouraviev, I., Riedel, F., & Sass, L. (2014). Kuhn's Theorem for Extensive Form Ellsberg Games (Center for Mathematical Economics Working Papers, 510). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901673 OA
Riedel, F., & Beißner, P. (2014). Non-Implementability of Arrow-Debreu Equilibria by Continuous Trading under Knightian Uncertainty (Center for Mathematical Economics Working Papers, 527). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Bielefelder E-Dissertation | PUB-ID: 2632479 OA
Sass, L. (2013). Ellsberg games and the strategic use of ambiguity in normal and extensive form games. Bielefeld: Universität Bielefeld.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2612791
Dana, R. - A., & Riedel, F. (2013). Intertemporal equilibria with Knightian uncertainty. Journal Of Economic Theory, 148(4), 1582-1605. doi:10.1016/j.jet.2013.04.005
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2675233 OA
Herzberg, F. (2013). Aggregation of Monotonic Bernoullian Archimedean preferences: Arrovian impossibility results (Center for Mathematical Economics Working Papers, 488). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674088 OA
Sass, L. (2013). Kuhn's Theorem for Extensive Form Ellsberg Games (Center for Mathematical Economics Working Papers, 478). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2901275
Löwes, B., & Giegerich, R. (2013). Avoiding Ambiguity and Assessing Uniqueness in Minisatellite Alignment. In T. Beißbarth, M. Kollmar, A. Leha, B. Morgenstern, A. - K. Schultz, S. Waack, & E. Wingender (Eds.), OpenAccess Series in Informatics (OASIcs): Vol. 34. German Conference on Bioinformatics 2013 (pp. 110-124). Dagstuhl, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. doi:10.4230/OASIcs.GCB.2013.110
PUB | DOI
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2671725 OA
Kuzmics, C. (2012). Inferring preferences from choices under uncertainty (Working Papers. Institute of Mathematical Economics, 462). Bielefeld: Universität Bielefeld.
PUB | PDF
 
2011 | Diskussionspapier | Veröffentlicht | PUB-ID: 2900046 OA
Chudjakow, T. (2011). A Note on Equity Premia in Markets with Heterogeneous Agents (Working Papers. Institute of Mathematical Economics., 444). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003355
Giegerich, R., & Hoener Zu Siederdissen, C. (2011). Semantics and Ambiguity of Stochastic RNA Family Models. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 8(2), 499-516. doi:10.1109/TCBB.2010.12
PUB | DOI | WoS | PubMed | Europe PMC
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 2909314 OA
Dana, R. - A., & Riedel, F. (2010). Intertemporal equilibria with Knightian uncertainty (Working Papers. Institute of Mathematical Economics, 440). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 2316474 OA
Bier, M. (2010). Characterization of time-consistent sets of measures in finite trees (Working Papers. Institute of Mathematical Economics, 434). Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Diskussionspapier | Veröffentlicht | PUB-ID: 1943934 OA
Riedel, F. (2010). Optimal Stopping under Ambiguity in Continuous Time (Working Papers. Institute of Mathematical Economics, 429). Bielefeld: Universität Bielefeld.
PUB | PDF
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302541 OA
Chudjakow, T. (01T00:00:00Z.01.1970). On Knightian uncertainty models : optimal behavior in presence of model uncertainty. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Bielefelder E-Dissertation | PUB-ID: 2305085 OA
Bier, M. (01T00:00:00Z.01.1970). On dynamic Knightian uncertainty models : time-consistency and optimal behavior. Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2009 | Diskussionspapier | Veröffentlicht | PUB-ID: 2316418 OA
Chudjakow, T., & Vorbrink, J. (2009). Exercise strategies for American exotic options under ambiguity (Working Papers. Institute of Mathematical Economics, 421). Bielefeld: Universität Bielefeld.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Ambiguity"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung